How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Susan Ivy Your Own Question
Susan Ivy
Susan Ivy, Nurse (RN)
Category: Health
Satisfied Customers: 4058
Experience:  BSN, MSN, CNS
Type Your Health Question Here...
Susan Ivy is online now
A new question is answered every 9 seconds

if you get a shot of cortisone the day before your mri ...

Resolved Question:

if you get a shot of cortisone the day before your mri of your knee will effect the reading of the mri
Submitted: 8 years ago.
Category: Health
Expert:  Susan Ivy replied 8 years ago.


The only way that it would effect it is if some of the swelling goes down. It works over several days, so I doubt even a lot of swelling would be down by that time. But even if the swelling has gone down, that wouldn't change anything on the reading.

Here is a web site that discusses the injection of cortisone into a joint in case you are interested in learning a little bit more about that procedure.

If you have any other concern don't hesitate to ask.


Susan Ivy and 4 other Health Specialists are ready to help you

Related Health Questions